# SDR CALA2025102910690

- Difficulty date: October 2, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A3531U7
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPT, STRINGER SPLICE CORRODED BETWEEN STA 360 AND 380, 17.5" LBL.  REPAIRED THE STRINGER SPLICE AND NEW STRINGER SECTIONS IN THE E&E COMP AT STA 360 STRINGER 27L IAW SRM 53-00-03-2R-1.
